# SDR ASAA2021081035672

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 21,980 hours, 7,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulted
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF THE RIGHT "PACK" LIGHT DURING MASTER CAUTION RECALL "PACK" LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES. PERFORMED PTC BITE PROCEDURE ON #2 PZTC. TCV ON #2 PACK PREVIOUSLY. FAULT RESET AND R/H PACK TRIP LIGHT OFF. REF B737-900 FIM 21-62 TASK 801. RAN APU WITH BOTH PACK ON HIGH. NO FAULTS. OPS CHECK GOOD. GROUND VERIFICATION TEST GOOD.
